# SDR AALA201804039031

- Difficulty date: March 29, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N990NN
- Make and model: Boeing 737823
- Aircraft serial: 31241
- Aircraft time: 6,341 hours, 2,519 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Faulty
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. AFT L2 DOOR DIFFICULT TO OPEN.  REPLACED THE DOOR SNUBBER IAW AMM 52-11-51.
